MathSciNet Relay Station
MathSciNet bibliographic data
MR30991 10.0X
Mirsky, L. A theorem on representations of integers in the scale of $r$. Scripta Math. 15, (1949). 11–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement